Advances in Theoretical and Mathematical Physics

Volume 24 (2020)

Number 2

Branched holomorphic Cartan geometry on Sasakian manifolds

Pages: 259 – 278



Indranil Biswas (School of Mathematics, Tata Institute of Fundamental Research, Mumbai, India)

Sorin Dumitrescu (Université Nice Sophia Antipolis, Nice, France)

Georg Schumacher (Fachbereich Mathematik und Informatik, Philipps-Universität Marburg, Germany)


We extend the notion of (branched) holomorphic Cartan geometry on a complex manifold to the context of Sasakian manifolds. Branched holomorphic Cartan geometries on Sasakian Calabi–Yau manifolds are investigated in particular.

Published 10 July 2020